# SDR 0400649969

- Difficulty date: May 1, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N9333
- Make and model: Doug DC-9-31
- Aircraft serial: 47246
- Aircraft time: 87,543 hours, 90,360 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: AS19593C
- Part serial: 87493
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON BASE LEG DURING APPROACH FOR LANDING, THE RIGHT HYDRAULIC SYSTEM LOST ALL FLUID AND FAILED. COMPLIED WITH COM PROCEDURES AND LANDING GEAR WAS EXTENDED MANUALLY. LANDING WAS NORMAL AT BNA ALTHOUGH THE GEAR DOORS DID HIT. GROUND CREW PINNED THE GEAR AND DOORS PRIOR TO TAXI. MAINTENANCE REPLACED THE RIGHT ENGINE DRIVEN HYDRAULIC PUMP, THE AUXILIARY HYDRAULIC PUMP, AND THE RIGHT HYDRAULIC SYSTEM FILTERS. LEAK AND OPERATIONAL CHECKS WERE GOOD. AIRCRAFT RETURNED TO SERVICE.
